# SDR SWIA201232160

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 23,238 hours, 19,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD EMERGENCY EXTERIOR LIGHT BURNED OUT.  (FLT 5624)  RELAMPED EMERGENCY LIGHT.
